# SDR CA991027013

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5260 · Entrance Stairs
- Part: Bushing
- Part number: 85210276101
- Condition: Worn
- Location: Airstair
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRSTAIR WAS JAMMED.  FORWARD HANDLE HAD WORN BUSHING THAT CAUSED RAIL TO FOUL.
